# SDR A6WA200240031

- Difficulty date: December 20, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK HIGH PRESSURE 80 PSI RUNNING QRH GOT LEFT PACK HIGH PRESSURE.  RETURNED TO AIRPORT.  DEPOWERED AND REPOWERED AIRCRAFT.  RESET PACKS CIRCUIT BREAKERS.  OPS CHECK GOOD. (M)
